# SDR R61A2025041400194

- Difficulty date: March 24, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 17092409003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 3 EXTERNAL, WING TO FUSE FAIRING STRAP CORRODED BTWN FR 73-76 STR 19L-29L. MX REPLACED STRAP PN 170-92409-003 IAW SRM 51-41-02, 51-43-04.
